# SDR USAA069961

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR EXTERNAL ACCESS PANEL 3902, BS 1183 PRESSURE BULKHEAD CRACKED AT EDGE OF RADIUS BLOCK RBL 16, AT 8 INCHES UP FROM BOTTOM, AND FROM 10 INCH ABOVE BOTTOM TO 14 INCH ABOVE BOTTOM.  INSTALLED DOUBLER REPAIR AT FS 1183 PRESSURE BULKHEAD AT EDGE OF RADIUS BLOCK RBL 16.  MATERIAL USED, 2024-T3, .063 INCH, 31 INCH BY 19  INCH.  REPAIR ACCOMPLISHED IAW BOEING TELEX TSI-MIA-99-0004TR, DATED MAY 11, 99 AND SB 727-53-0202.  (M)
